# SDR R61A2020102200695

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE MID SHEAR PANEL AT FR 87.  MID SHEAR PANEL AT FR 87 AND FLOOR STRUCTURE REMOVED AND REPLACED, IAW EMB 170 SRM 51-42-01.  A/C REMAINS IN CHECK.
